# SDR DLL13981157

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS ARE VERY DIM FROM ROW 10 THROUGH 16 AND ROW 20 THROUGH 26 ON LT SIDE AND ROW 20 THROUGH 26 ON THE RT SIDE.  FOUND A SHORTED WIRE AT NR 2 CROSS-AISLE EMERG PATH TRACK LIGHTS.  REPAIRED SAME WDM.  ALL EMERGENCY TRACK LIGHTS FUNCTION GOOD.  ALL SECURED.
